MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SECURELOC SAFETY INTRODUCER NEEDLE 21GX2.75IN; INTRODUCER, CATHETER

C.R. BARD, INC. (BASD) -3006260740 SECURELOC SAFETY INTRODUCER NEEDLE 21GX2.75IN; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported "we had a secureloc where the base of the locking system (green part) was not connected or damaged.There was no caregiver or patient harm as it was noticed immediately." no other information provided.Add info rcvd 07/06/2021: date of occurrence: 6/21/2021 placement info: attempted to utilize secureloc, proceduralist noticed the green part of the needle was damaged and had a broken piece.The needle was not used for the procedure.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint that the cap was disconnected from the a secureloc safety mechanism housing was confirmed but the cause was unknown.One secureloc safety introducer needle was returned for evaluation.There were no visible signs of use on the safety introducer needle.The cap was disconnected from the distal end of the green safety mechanism housing, but the clips that hold the cap in place appeared undamaged.The safety mechanism housing had been advanced 4 mm from the distal end of the clear needle hub.The disconnected cap was able to be reconnected with the safety mechanism housing and was unable to be separated again.Once the two pieces of the green safety mechanism housing were connected, the safety mechanism was able to be activated and no functional damage was noted.Since the cap had separated from the safety mechanism housing, the complaint was confirmed; however the root cause of the complaint could not be determined and the sample analysis did not point to a specific root cause.A review of the manufacturing records showed no evidence that the reported event was caused by the manufacturing process.H3 other text : evaluation findings are in section h.11.
 
Event or Problem Description
It was reported "we had a secureloc where the base of the locking system (green part) was not connected or damaged.There was no caregiver or patient harm as it was noticed immediately." no other information provided.Add info rcvd 07/06/2021: date of occurrence: (b)(6) 2021.Placement info: attempted to utilize secureloc, proceduralist noticed the green part of the needle was damaged and had a broken piece.The needle was not used for the procedure.

Brand Name
SECURELOC SAFETY INTRODUCER NEEDLE 21GX2.75IN
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12182732
Report Number3006260740-2021-02802
Device Sequence Number14624337
Product Code DYB
UDI-Device Identifier00801741041716
UDI-Public(01)00801741041716
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K050023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS03021-275
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2021
Initial Date Received by Manufacturer 06/21/2021
Supplement Date Received by Manufacturer08/23/2021
Initial Report FDA Received Date07/16/2021
Supplement Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;